Calpol 500 Plus Tablet 15’s

14.00

100 in stock

  Ask a Question
Category:

Description

Calpol 500 Plus Tablet contains Paracetamol 500mg for fever and pain relief. It is effective for headaches, toothaches, and body aches. Available with extra coupon discount. Take with food. Do not exceed recommended dose. Store in a cool, dry place away from children.

Reviews

There are no reviews yet.

Be the first to review “Calpol 500 Plus Tablet 15’s”

Your email address will not be published. Required fields are marked *

No more offers for this product!

General Inquiries

There are no inquiries yet.